# SDR WX0A2024111432215

- Difficulty date: November 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 53,274 hours, 3,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FA REPORT SOUR/DIRTY SOCK SMELL IN FRONT (EXIT ROW FWD) ON DESCEND, I CONFIRM SOUL SMELL IN GALLEY AREA. ALSO ALL FA'S REPORT SMOKY/HAZEY APU IN CABIN THROUGHOUT THE CABIN ON DESCENT/APPROACH APU WAS OFF DURING START OF THIS EVENT. / PERFORMED LEVEL 2 TC 21-000-002. SMELL WAS NOT REPRODUCED DURING LEVEL A DECONTAMINATION. THIS CLEARS MEL 49-10-01A & MDDR 202871. PLACARDS REMOVED.
